# SDR SWAA2022122071812

- Difficulty date: November 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT TOILET SERVICE DOOR 145AL INTERNAL SKIN SURFACE WAS CORRODED. PERFORMED SRM 51-10-02-0G-0,  NDT PART 4, 51-00-00, PROC 3. FOUND OUT OF LIMITS IAW SRM 52-40-01-1A-4, FIG 103.  REPAIRED IAW SRM 51-40-02-0G-0, SWPM 20-20-00, AND DRAWING 146A7410.
